# SDR SWIA2020031049200

- Difficulty date: January 17, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Corroded
- Location: Lt Spoileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH SPOILERON, CORROSION ON THE INBD HINGE ATTACH HARDWARE   (C CHECK) RO 3/7/2020    REPLACED LH SPOILERON INBD HINGE ATTACHING HARDWARE REF CRJ200 AMM. CHECKS GOOD.
